MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3341402 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Seroma (2069); Post Operative Wound Infection (2446); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Reason for device explant and/or reoperation: implant site fluid collection, infection.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a breast reconstruction primary with mentor memoryshape breast implants 620cc and experienced bilateral infection and bilateral implant site fluid collection post-operatively.The fluid was sent for evaluation and reportedly contained ¿abnormal cells¿.As a result, the patient underwent removal on (b)(6) 2025.This report is for the right breast prosthesis.
Additional Manufacturer Narrative
On may 2, 2025, additional information was received indicating the patient developed late seroma and pain in both breasts.At this time, the results of pathology /cytology report have not been provided but it was reported that the pathology results are negative for alcl.The replacement devices were identified as non mentor breast implants.Manufacturer¿s reference number: (b)(4).